Tagged: ,

Viewing 2 reply threads
  • Author
    Posts
    • #21397

      Director of Multichannel Content for Pulmonary Fibrosis News, Michael Morale, discusses a study that shows that a low BMI may be a risk factor for gastrointestinal side effects in IPF patients on Ofev.

      Are you interested in learning more about Pulmonary Fibrosis? If so, please visit pulmonaryfibrosisnews.com/

      What are your thoughts about this news?

    • #21405
      Jim
      Participant

      That explains a few things!

    • #21429
      Robert Morgan
      Participant

      Great. IPF has reduced my appetite and food consumption, and consequently caused significant weight loss and lower BMI. It is a vicious circle. Taking famotidine, the generic Pepsid AC, has helped with acid reflux and increased my appetite somewhat. I am taking 100 Mg OFEV twice a day along with 801 mg Esbriet three times daily.

      • #21440
        Mark Koziol
        Participant

        Hello Robert and Jim, I really don’t like the word “might” in the title. Gastro problems can affect all BMI types. Until a definitive study comes it is basically a 50/50 chance you might have a problem. I experienced several bouts of gastric problems while taking ofev and I by no means had or have a low BMI. Thank you both for commenting. Please review the topics on ofev in our forum. Everyone had their own way of eating to avoid these type of problems. Mark

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account